# SDR SWIA20230107

- Difficulty date: January 7, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge
- Part number: 600240431
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL ON JOB 27881105  OP 107  CAMP 26030843, FOUND L/H ELEVATOR L/E HINGE FITTING ASSY P/N 600-24043-1 @ ES16.52 TO HAVE PITTING CORROSION IN BEARING BORES OF BOTH HINGE HALVES. REPLACE HINGE FITTING ASSY.     (C-CHECK RO 2/14/2023)    REMOVED AND REPLACED L/H ELEVATOR #1 HINGE FITTING ASSY P/N 600-24043-1 LOCATED ON ELEVATOR L/E @ ES16.52 REF. BOMBARDIER DWG 601R24025 REV. G, AND CRJ 200 SRM 51-42-06 AND SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY.
